본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Kyungpook mathematical journal v.52 no.1, 2012년, pp.99 - 107  

On Completely ρ-Irresolute and Weakly ρ-Irresolute Functions

Chitharanjan, Devamanoharan    (Post Graduate and Research Department of Mathematics   ); Missier, Pious    (Post Graduate and Research Department of Mathematics  );
  • 초록

    The purpose of this paper is to introduce two new types of irresolute functions called, completely ${\rho}$ -irresolute functions and weakly ${\rho}$ -irresolute functions. We obtain their characterizations and their basic properties.


  • 주제어

    Topological spaces .   ${\rho}$-open sets .   ${\rho}$-irresolute functions.  

  • 참고문헌 (25)

    1. N. Biswas, Characterizations of semi-continuous functions, Atti. Accad. Naz. Lince. Rend. Cl Sci. Fis. Mat. Natur., 48(1970), 399-402. 
    2. S. G. Crossley and S. K. Hildebrand, Semi-topological properties, Fund. Math., 74(1972), 233-254. 
    3. C. Devamanoharan, S. Pious Missier and S. Jafari, On $\rho$-closed sets in topological spaces, (submitted). 
    4. C. Devamanoharan, S. Pious Missier and S. Jafari, On $\rho$-continuous functions in topological spaces, (submitted). 
    5. C. Devamanoharan, S. Pious Missier and S. Jafari, On $\rho$-homeomorphisms in topo- logical spaces, (submitted). 
    6. K. Dlaska, N. Ergun and M. Ganster, Countable S-closed spaces, Math. Slovaca, 44(1994), 337-348. 
    7. E. Ekici, Completely p-irresolute functions, Analele Univ. de Vest din Timisoara, Seria Mat.-Inf., XLII, (2)(2004), 17-25. 
    8. E. Ekici and T. Noiri, On ${\gamma}{\alpha}$-continuous functions, Demonstratio Mathematica, 4(2005), 943-951. 
    9. E. Ekici, Generalization of perfectly continuous, Regular set-connected and clopen functions, Acta. Math. Hungar., 107(3)(2005), 193-206. 
    10. E. Ekici and S. Jafari, On a weaker form of complete irresoluteness, Bol. Soc. Paran. Mat., 26(1-2)(2008), 81-87. 
    11. N. Ergun, On nearly paracompact spaces, Istanbul, Univ. Fen, Mec. Ser. A, 45(1980), 65-87. 
    12. S. Jafari, T. Noiri, N. Rajesh and M. L. Thivagar, Another generalization of closed sets, Kochi J. Math., 3(2008), 25-38. 
    13. N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly, 67(1960), 269. 
    14. N. Levine, Semi-open sets, semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41. 
    15. P. E. Long and L. L. Herrington, Basic properties of regular-closed functions, Rend. Circ. Mat. Palermo, 27(1978), 20-28. 
    16. G. D. Maio, S-closed spaces, S-sets and S-continuous functions, Acad. Sci. Torino, 118(1984), 125-134. 
    17. A. S. Mashour, M. E. Abd El-Monsef and S. N. El-Deep, On precontinuous and weak precontinuous mappings, Proc. Math. phys. Soc. Egypt., 53(1982), 47-53. 
    18. M. Mrsevic, On pairwise $R_{\circ}$ and pairwise R1bitopological spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 30(78)(1986), 141-148. 
    19. T. Noiri and G. D. Maio, Properties of $\alpha$-compact spaces, Rend. Circ. Mat. Palermo., Ser(II), (1998), 359-369. 
    20. M. K. Singal, A. R. Singal and A. Mathur, On nearly compact spaces, Boll. UMI, 4(1969), 702-710. 
    21. M. H. Stone, Application of the theory Boolean rings to general topology, Trans. Amer. Math. Soc., 41(1937), 375-381. 
    22. T. Thompson, S-closed spaces, Proc. Amer. Math. Soc., 60(1976), 335-338. 
    23. M. K. R. S. Veerakumar, $\hat{g}$-closed sets in topological spaces, Bull Allahabad. Soc., 18(2003), 99-112. 
    24. M. K. R. S. Veerakumar, #g-semi-closed sets in topological spaces, Antarctica J. Maths, 2(2)(2005), 201-202. 
    25. M. K. R. S. Veerakumar, Between $g^{\sim}$-closed and g-closed sets, Antarctica J. Maths, 3(1)(2006), 43-65. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기